Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 10.

Romero Ruiz del Portal, Francisco and Salazar, J. M. (2010) A Poincare Formula for the Fixed Point Indices of the Iterates of Arbitrary Planar Homeomorphisms. Fixed Point Theory and Applications . 31 Pg.. ISSN 1687-1820

Romero Ruiz del Portal, Francisco and Salazar, J. M. (2005) A stable/unstable manifold theorem for local homeomorphisms of the plane. Ergodic Theory and Dynamical Systems, 25 (1). pp. 301-317. ISSN 1469-4417

Romero Ruiz del Portal, Francisco and Salazar, J. M. (2004) Fixed point index and decompositions of planar invariant compacta. Topology and its Applications, 141 (1-3). pp. 207-223. ISSN 0166-8641

Romero Ruiz del Portal, Francisco and Salazar, J. M. (2001) Fixed point index in hyperspaces: A Conley-type index for discrete semidynamical systems. Journal London Mathematical Society, 64 (1). pp. 191-204. ISSN 1469-7750

Romero Ruiz del Portal, Francisco and Salazar, J. M. (2001) Fixed point index in hyperspaces: A Conley-type index for discrete semidynamical systems. Journal of the London Mathematical Society. Second Series, 64 (1). pp. 191-204. ISSN 0024-6107

Romero Ruiz del Portal, Francisco and Salazar, J. M. (2002) Fixed point index of iterations of local homeomorphisms of the plane: a Conley index approach. Topology and its Applications, 41 (6). pp. 1199-1212. ISSN 0166-8641

Le Calvez, Patrice and Romero Ruiz del Portal, Francisco and Salazar, J. M. (2010) Indices of the iterates of R-3-homeomorphisms at fixed points which are isolated invariant sets. Journal of the london mathematical society-second series, 82 (3). pp. 683-696. ISSN 0024-6107

Le Calvez , Patrice and Romero Ruiz del Portal, Francisco and Salazar, J. M. (2010) Indices of the iterates of R3-homeomorphisms at fixed points which are isolated invariant sets. Journal of the London Mathematical Society. Second Series, 82 (2). pp. 683-696. ISSN 0024-6107

Romero Ruiz del Portal, Francisco and Salazar, J. M. (2010) Realization of all Dold’s congruences with stability. Journal of Differential Equations, 249 (4). pp. 989-1013. ISSN 0022-0396

Romero Ruiz del Portal, Francisco and Salazar, J. M. (2003) Shape index in metric spaces. Fundamenta Mathematicae, 176 (1). pp. 47-62. ISSN 0016-2736

This list was generated on Tue Sep 23 03:18:49 2014 CEST.